# SDR AALA201712059064

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 56,011 hours, 20,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CLIP THAT HOLDS 1 RIGHT EXIT SIGN IS BROKEN. EXIT SIGN FELL OFF AIRCRAFT. REPLACED BROKEN EXIT SIGN COVER.
